Facebook Pixel

Can I be pregnant?

By October 21, 2012 - 6:15pm
Rate This

I lost my virginity a week before my expected period. About 12 hours later I took the plan b pill. I had bleeding for about 3 days after taking the plan b pill, but I'm not sure if it's because of the pill or the fact that I lost my virginity. I am now a day late from my period, but experiencing fatigue and cramps as if i'm going to start my period.

Also, I took a pregnancy test and it came out negative. (But it's ONLY been a WEEK since I had sex..)

Add a Comment1 Comments

EmpowHER Guest

Hi a_t123,

Welcome to EmpowHER.  The bleeding might be caused by Plan B.  According to Plan B, side effects can include an earlier or later, heavier or lighter period.  

Here are some resource for you

Sexual Health 101



October 22, 2012 - 2:27am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.